Trabajos en revistas internacionales con arbitraje:

Liga a MathSciNet (para subscriptores)

 

  1. "Transfer and the spectral sequence of a fibration", Transactions of the Amer. Math. Soc. 271 (1982), 133-142 (Providence, USA).
  2. "Coincidence index for fiber-preserving maps: An approach to stable cohomotopy", manuscripta math47 (1984), 233-249 (Berlin-Heidelberg, ALE).
  3. "Rothenberg-Steenrod spectral sequences for general theories", Teubner-Texte zur Math70 (1984), 206-220 (Leipzig, ALE).
  4. "Transfer and the Rothenberg-Steenrod spectral sequence", Boletín de la Soc. Mat. Mex30 (1985), 37-41 (MEX)
  5. "KO(B)-graded stable cohomotopy over B and RO(G)-graded G-equivariant stable cohomotopy: A fixed point theoretical approach to the Segal conjecture", Contemporary Math58 (1987), 89-108 (Providence, USA)
  6. "Teoría K de diagramas", Aport. Mat., Soc. Mat. Mex. Comunicaciones 4 (1987), 181-187 (reporte) (MEX)
  7. "Una fórmula de Lefschetz-Hopf para el índice de coincidencia equivariante parametrizado", Aport. Mat., Soc. Mat. Mex. Comunicaciones 5(1988), 73-88 (MEX)
  8. "Fluidification of quivers and the Tietze extension theorem for diagrams of topological spaces", Quaestiones Math. 11, (1988) 233-251 (Pretoria, S. AFR)
  9. "FIX-Theory of diagrams", Contemporary Math. 72 (1988), 207-224 (Providence, USA)
  10. "Equivariant fixed point index and fixed point transfer in nonzero dimensions”, con H. Ulrich, Transactions of the Amer. Math. Soc. 328, 2 (1991), 731-745 (Providence, USA)
  11. "Transfers generate the equivariant stable homotopy category", Topology and its Applications 58 (1994) 181-191 (HOL)
  12. "A sum formula for stable equivariant maps", Nonlinear Analysis, Theory, Methods & Applications, Elsevier Science, 30-6 (1997) 3475-3480 (HOL)
  13. "Generalized transfer and spectral sequences", Topology and its Applications 121 (2002), 39-56 (HOL)
  14. "Quasifibrations and Bott periodicity" (con M. Aguilar), Topology and its Applications 98 (1999), 3-17 (HOL)
  15. "Degree and fixed point index", Morfismos 5 (2) (2001), 1-17 (MEX)
  16. "Generalized Lefschetz numbers of equivariant maps", con W. Marzantowicz, Osaka J. of Math. 39 (2002), 821-84
  17. "Fixed point theory and framed cobordism", Topological Methods in Nonlinear Analysis 21 (2003), 155-169 (Toruñ, POL)

  18. "The unstable equivariant fixed point index and the equivariant degree", con W. Marzantowicz, J. London Math. Soc. (2) 69 (2004), 214-230 (Londres, ING)
  19. "Computation of the equivariant 1-stem", con W. Marzantowicz, Nonlinear Analysis 63 (2005), 513--524 (Amsterdam, HOL)
  20. "A classification of cohomology transfers for ramified covering maps"con M. A. Aguilar, Fund. Math. 189 (2006), 1-25 (Varsovia, POL)
  21. "Transfers for ramified covering maps in homology and cohomology", con M. A. Aguilar, International J. Math. And Math. Sci., vol. 2006,Article ID 94651, (2006), 28 pages (NY, USA)
  22. "Equivariant homotopical homology with coeffiecients in a Mackey functor", con M. A. Aguilar, Topology and its Applications 154 (2007) 2826-2848 (Amsterdam, HOL) (see its correction)
  23. "Topological abelian groups and equivariant homology", con M. A. Aguilar, Comm. in Algebra 36 (2008) 434-454 (NY, USA)
  24. "A decomposition formula for equivariant stable homotopy classes", con W. Marzantowicz, Topological Methods in Nonlinear Analysis   33(2) (2009) 285-292 (Toruñ, POL)

  25. "Periodic solutions of symmetric autonomous newtonian systems", con W. Marzantowicz and S. Rybicki, J. Differential Equations 244(2008) 916-944 (Amsterdam, HOL)
  26. "Braided bialgebras in a generated monoidal Ab-category", con Raúl A. Pérez, enviado (2007)
  27. "Topological groups and Mackey functors", con M. A. Aguilar, Boletín de la Soc. Mat. Mex. 14 (2008) 233-262

  28. "Simplicial ramified covering maps", con M. A. Aguilar, Topology and its Applications 156 (2008) 205-216
  29. "Transfer for ramified covering G-maps", con M. A. Aguilar,  Forum Math. 22 (2010)1089--1115
  30. "Bredon homology and ramified covering G-maps", con M. A. Aguilar, Topology and its Applications 157 (2010), 401-416
  31. "Equivariant Dold-Thom topological groups", con M. A. Aguilar, J. Homotopy and Related Structures, 6 (2011) 183--209